MathSciNet Relay Station
MathSciNet bibliographic data
MR379454 (52 #359) 12F15
Waterhouse, William C. The structure of inseparable field extensions. Trans. Amer. Math. Soc. 211 (1975), 39–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement